# SDR AALA202507062073

- Difficulty date: July 3, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N875BD
- Make and model: Boeing 787-8
- Aircraft serial: 65995
- Aircraft time: 10,889 hours, 1,446 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: C99144006
- Part serial: B5703
- Condition: Inoperative
- Location: Zone 600 Spoiler
- Part time: 10,888 hours, 1,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO BCN BECAUSE OF SPOILER LIGHT, OVERWEIGHT LANDING AT WEIGHT OF 417,5,FLAPS 25, ANGLE 4 DEG TOUCHDOWN SPD 148 LANDING VERY SMOOTH. MAINTENANCE REPLACED #10 SPOILER ACTUATOR IAW AMM 27-61-16.
